# SDR ASAA2018031123821

- Difficulty date: March 11, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 2,936 hours, 682 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE START VALVE INOPERATIVE.  ACFT GROUNDED.  OPS TEST OF THE NR 1 ENGINE START VALVE COMPLETED IAW AMM 73-29-00-740-802A.   OPS TESTED NORMAL.   NO DEFECTS NOTED.
